# SDR SWAA2024031257995

- Difficulty date: February 26, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - R/H VAPOR BARRIER CRKED AT STA. 663.75<[01] PERFORMED UT INSPECTION FOR DELAMINATION AT VAPOR BARRIER RBL 53 STA 663 REF B737 NDT PT 1 51-01-02; PT4 51-00-01. DELAMINATION NOTED ( DAMAGE SIZE 5' X 16'; AREA MARKED). TOOL USED EPOCH 650 BC 168106 CAL DUE DATE 12/11/24.;[02] STEP 1 ENTERED IN ERROR. NDT STEP DOCUMENTED IN WORK STEPS.;[03] APPLIED PERMANEMT REPAIR ON R/H VAPOR BARRIER ON BOTH SIDES AS PER B737 SRM 51-70-04-2R-10 PARAG (4-L) AND B737 SRM 51-70-04-2R-0 PARAG (4-I-7) AND CURE REPAIR PARAG (4-N-2); MATERIAL USED RESIN EY 3804 PO#1759622; FIBERGLASS PO#1473815; EQUIPMENT USED: HOT BONDER MACHINE ID 170006; DUE DATE 06-01-24.;[04] VERIFIED STEP 3;[05] VERIFIED STEP 3
